@article{(Open Science Index):https://publications.waset.org/pdf/12274,
	  title     = {Multiple Positive Periodic Solutions of a Competitor-Competitor-Mutualist Lotka-Volterra System with Harvesting Terms},
	  author    = {Yongkun Li and  Erliang Xu},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, by using Mawhin-s continuation theorem of coincidence degree theory, we establish the existence of multiple positive periodic solutions of a competitor-competitor-mutualist Lotka-Volterra system with harvesting terms. Finally, an example is given to illustrate our results.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {1},
	  year      = {2010},
	  pages     = {55 - 60},
	  ee        = {https://publications.waset.org/pdf/12274},
	  url   	= {https://publications.waset.org/vol/37},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 37, 2010},
	}